RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Schweizer, B

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:28
Abstract pages:128
Full texts:95

http://www.mathnet.ru/eng/person116092
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1962
1. B. Schweizer, A. Sklar, “Statistical Metric Spaces Arising from Sets of Random Variables in Euclidean $n$-Space”, Teor. Veroyatnost. i Primenen., 7:4 (1962),  456–465  mathnet; Theory Probab. Appl., 7:4 (1962), 447–456

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021